# SDR SWAA096873

- Difficulty date: October 25, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 20,907 hours, 12,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS COVER CRACKED AT ROW 11.  REMOVED AND REPLACED COVER PER MM.
